# SDR USAA2012071700003

- Difficulty date: July 14, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 71,734 hours, 32,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED AISLE LIGHT LENS MISSING AT ROW 11DEF.  INSTALLED RED LENS ON AISLE SEAT MOUNTED LIGHT AS REQUIRED.
